# SDR UHLA201603030093

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 16,297 hours, 11,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LOOSE AT 1B.  ATTACHED EMERGENCY LIGHT IAW AMM 33-50-21.  OPS CHECKED GOOD.
